# SDR AWXA200601991

- Difficulty date: November 2, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 654694831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L-2 DOOR CUTOUT, FUSELAGE FRAME FOOT IS CRACKED 1.8 INCHES, BS 967, S7L.  REPLACED L-2 DOOR CUTOUT, FUSELAGE FRAME FOOT, BS 967, S7L IAW B737-300 SRM 51-40-02 AND DRAWING 65-46948.
